# SDR DALA1504613244

- Difficulty date: September 25, 2011
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 4,637 hours, 2,021 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIB 5 AFT PINTLE BUSHINGS IDENTIFIED AS MAJOR.
